It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


hi everyone, i had sex with my boyfriend on july 19th and the condom broke (it broke EXTREMELY early on in the sex literally within 2 minutes and he hadn't ejaculated obviously yet. i called my gyno's office the next morning and they told me to take the plan b pill that same day which i did, so technically i took it 20 hours after the sex act. please keep in mind my period was going to be due july 23rd and when we had sex i was already getting the brown blood which told me my period was on its way. my period did end up coming but just a couple days after when i thought it was originally going to. it came on july 26th instead of july 23rd. i then wanted to try hormonal birth control and put in a nuvaring on august 1st and was only able to tolerate it for a week (because of side effects) and had to take it out on august 8th. i had absolutely no side effects with the plan b and everything was fine. but recently for the past maybe 5 - 7 days i have been nauseous on a daily basis, headaches, diarrhea and weird spotting issues! one day light flow brown blood all day, next day pink discharge, next day reddish/brown blood, and today i had full on red blood enough for what i thought would soak a tampon, but when i took the tampon on out it was not even half way soaked, etc and its been this sort of pattern for the past week or so. WHAT THE HECK IS GOING ON???? My next period is due august 30th but i mean are these all side effects from taking the plan b like 3 weeks ago????





All times are GMT -7. The time now is 12:11 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!